MAUDE Adverse Event Report: UNOMEDICAL UM-D MIO MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX, PRODUCT CODE: FPA

UNOMEDICAL UM-D MIO MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX, PRODUCT CODE: FPA
Model Number MMT-975A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 5411085 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3.0 and wi guidance for functional testing for complaints area version 2.0 for the code soft cannula found bent upon removal from infusion site.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3.0 on reference samples, 10 samples out 10 samples passed the test.Functional flow test 1 according to wi version 2.0 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: the lot 5411085 was manufactured according to the wi version 60 in the line 6, on 04/mar/2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 08/jul/2025 against malfunction code soft cannula found bent upon removal from infusion site and lot 5411085 and no other complaint has been registered in database for the same lot and malfunction code.Conclusion summary of the related event: as a result of the following: no defect on tests for reference samples, harm reportable, no non-conformance (nc) raised during production, no other complaint received on the lot in question and malfunction code.No further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united arab emirates.It was reported that the patient experienced bent cannula on (b)(6) 2025 leading to high blood glucose (425 mg/dl) and emergency room visit.The duration of stay was less than one hour.Patient reported symptoms of stomachache and throwing up.During hospitalization, patient received manual injection as a corrective treatment.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX, PRODUCT CODE: FPA
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MDR Report Key22746541
Report Number3003442380-2025-02226
Device Sequence Number14574957
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Model NumberMMT-975A
Device Lot Number5411085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown